# SDR 0704011

- Difficulty date: October 9, 2003
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 70,152 hours, 64,582 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: 65486854
- Condition: Delaminated
- Location: E/E Bay Door
- Part time: 70,152 hours, 64,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AC BAY DOOR DELAMINATED FROM BS 556 TO BS 596.
